# SDR DALA1316890699

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 47,708 hours, 18,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 646 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRACTCH ON FUSELAGE SKIN, BS 646, SEVEN INCHES ABOVE STR 8L.  REMOVED DAMAGED.  REMOVED .003" SKIN THICKNESS IS .040" IAW DWG 143N3151 WITHIN LIMITS OF SRM 53-00-01, FIG 101, ALODINED PRIMED AND PAINTED.
